# SDR ZZDA2010635

- Difficulty date: December 9, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, AFT BULKHEAD CENTER FLOOR SUPPORT ANGLE HAS CORROSION.  REMOVED AND REPLACED NEW SUPPORT INSTALLED AT FWD CARGO COMPARTMENT AFT BULKHEAD CENTER FLOOR SUPPORT IAW B717 SRM 51-41-02
